# SDR DALA2022122008253

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,148 hours, 27,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GIRT BAR LEAF SPRING AT R1 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00018: GIRT BAR AT 1R DOOR ESCAPE SLIDE WAS REPLACED PER B757-200 AMM 25-66-10. (2545701)
